# SDR ASOA20140826072

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 29,716 hours, 22,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AISLE PATH LIGHT STRIP WAS FOUND INOPERATIVE.  2ND MOST AFT.  MAINTENANCE REPLACED THE LIGHT STRIP AND OPS CHECKS WERE GOOD.
